Quick search
Go!

FIXED POINTS FOR MULTIVALUED MAPPINGS IN G - METRIC SPACES


VALERIU POPA 1 AND ALINA-MIHAELA PATRICIU 2
1. Department of Mathematics, Informatics and Education Sciences, Faculty of Sciences, "Vasile Alecsandri" University of Bacău, 157 Calea Mărăşeşti, 600115 Bacău, ROMANIA, e-mail: vpopa@ub.ro
2. Faculty of Sciences and Environment, Department of Mathematics and Computer Sci-ences, 111 Domnească Street, Galaţi, 800201, ROMANIA e-mail: Alina.Patriciu@ugal.ro

Issue:

SSRSMI, Number 2, Volume XXV

Section:

Volume 25, Number 2

Abstract:

In this paper a general fixed point theorem for multivalued mappings in G - metric spaces, which generalize Theorem 3.1 [38] is proved and we obtain other results similarly with the results from metric spaces.

Keywords:

fixed point, G - metric space, set-valued mappings, implicit relation.

Code [ID]:

SSRSMI201502V25S01A0007 [0004370]

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu